An inequality for bi-orthogonal Pairs

Christopher Meaney*

*Corresponding author for this work

    Research output: Contribution to journalArticle

    Abstract

    We use Salem's method [13, 14] to prove an inequality of Kwapień and Pełczyński concerning a lower bound for partial sums of series of bi-orthogonal vectors in a Hilbert space, or the dual vectors. This is applied to some lower bounds on L1 norms for orthogonal expansions.

    Original languageEnglish
    Article number302-09
    Pages (from-to)1-8
    Number of pages8
    JournalJournal of Inequalities in Pure and Applied Mathematics
    Volume10
    Issue number4
    Publication statusPublished - 2009

    Fingerprint Dive into the research topics of 'An inequality for bi-orthogonal Pairs'. Together they form a unique fingerprint.

  • Cite this